Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Conjugate radii of quadric hypersurfaces


Author: Curtis M. Fulton
Journal: Proc. Amer. Math. Soc. 12 (1961), 357-358
MSC: Primary 53.01
DOI: https://doi.org/10.1090/S0002-9939-1961-0131246-3
MathSciNet review: 0131246
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Duschek and W. Mayer, Lehrbuch der Differentialgeometrie, Band II, Leipzig und Berlin, Teubner, 1930.
  • [2] Luther Pfahler Eisenhart, Riemannian Geometry, Princeton University Press, Princeton, N. J., 1949. 2d printing. MR 0035081
  • [3] C. E. Weatherburn, An introduction to Riemannian geometry, Cambridge, University Press, 1957.
  • [4] -, On certain quadric hypersurfaces in Riemannian space, Proc. Edinburgh Math. Soc. vol. 4 (1935) pp. 85-91.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53.01

Retrieve articles in all journals with MSC: 53.01


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1961-0131246-3
Article copyright: © Copyright 1961 American Mathematical Society